ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Equicevian points of a triangle

Pranesachar, CR (2000) Equicevian points of a triangle. In: American Mathematical Monthly, 107 (07). pp. 656-657.

[img] PDF
2589132.pdf - Published Version
Restricted to Registered users only

Download (247kB) | Request a copy
Official URL: http://www.jstor.org/sici?sici=0002-9890(200008%2F...
Item Type: Journal Article
Publication: American Mathematical Monthly
Publisher: Mathematical Association of America
Additional Information: Copyright of the article belongs to Mathematical Association of America.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 Jul 2009 07:21
Last Modified: 19 Sep 2010 04:57
URI: http://eprints.iisc.ac.in/id/eprint/17626

Actions (login required)

View Item View Item